Title: The R-infinity property for abelian groups
Authors: Dekimpe, Karel * ×
Goncalves, Daciberg Lima * #
Issue Date: 2015
Publisher: Wydawnictwo Uniwersytetu Mikolaja Kopernika
Series Title: Topological Methods in Nonlinear Analysis vol:46 issue:2 pages:773-784
ISSN: 1230-3429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
Mathematics - miscellaneous
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science